# SDR SWAA2022011253147

- Difficulty date: December 14, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED T/E; INBD OF DEFLECTOR CONTROL RIB; PANEL SUPPORT WEB IS CRACKED. A224-10 ; / [01] REMOVED PANEL SUPPORT WEB IAW SRM 51-40-02-0G-0; [02] NSTALLED NEW PANEL SUPPORT WEB IAW SRM 51-40-02-0G-0 AND DWG 115A2511 SHT 2 REV B; [03] VERIFIED C/W
